# SDR CALA2016102400806

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 102,718 hours, 16,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T80485
- Condition: Corroded
- Location: Bs 1260-1264
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER ANGLE HAS CORROSION AT BS 1260-1264 RBL 40.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-02 PAR 4,7,9 FIG 3,4,8,12,16.
